RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2013, Volume 4, Issue 3, Pages 83–97 (Mi mvk93)  

This article is cited in 1 scientific paper (total in 1 paper)

Three series of $5$-configurations

F. M. Malyshev

Steklov Mathematical Institute of RAS, Moscow

Abstract: The paper examines three types of configurations which include many known $(v;5)$ configurations constructed by different methods. For configurations of more general structure the concept of regular automorphisms are introduced and their factorization by the groups of regular automorphisms is defined.

Key words: configurations, Boolean matrices, hypergraphs, orgraphs.

DOI: https://doi.org/10.4213/mvk93

Full text: PDF file (229 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.142.1
Received 11.IV.2012

Citation: F. M. Malyshev, “Three series of $5$-configurations”, Mat. Vopr. Kriptogr., 4:3 (2013), 83–97

Citation in format AMSBIB
\Bibitem{Mal13}
\by F.~M.~Malyshev
\paper Three series of $5$-configurations
\jour Mat. Vopr. Kriptogr.
\yr 2013
\vol 4
\issue 3
\pages 83--97
\mathnet{http://mi.mathnet.ru/mvk93}
\crossref{https://doi.org/10.4213/mvk93}


Linking options:
  • http://mi.mathnet.ru/eng/mvk93
  • https://doi.org/10.4213/mvk93
  • http://mi.mathnet.ru/eng/mvk/v4/i3/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Chetyre beskonechnye serii $k$-konfiguratsii”, Matem. vopr. kriptogr., 4:4 (2013), 65–75  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:219
    Full text:57
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019